Get Your Dog Care Questions Answered by Experts
Hi there. My name is ***** ***** I'm happy to help you with your question.
Do you still have the tresaderm bottle?
When did he last get Atopica?
Is he on any other medications?
Thanks for the additional information. I really appreciate it.
Normally I would suggest a little Benadryl to start with, but since he's already on an antihistamine, I wouldn't suggest giving any more than he currently is.
If there is still Tresaderm in the bottle, I'd suggest you just continue using it until your vet opens on Tuesday. That should help take the edge off the discomfort associated with the ears.
If the bottle is currently empty, then you can add a couple drops of water to the bottle and give it a good shake and then use it in his ears. It's not as powerful as full strength, of course, but it should help a bit.
If you think that the Tresaderm isn't going to do the trick anymore, you could consider having him seen by an emergency vet today. If you're not sure where one is, you can go to: http://www.vetlocator.com and plug in your zip code. They'll point you in the direction of the one nearest to you.
I hope this helps.